чирихюци сюлдщмидро мюшролдаис мжсАю
Homology and cohomology groups of a distributive lattice. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 102 (1981), No. 3, 557-560.
Relative homology and cohomology groups of a distributive lattice over a pair of coefficient groups. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 105 (1982), No. 3, 489-492.
Some properties of homology groups of a distributive lattice. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 113 (1984), No. 2, 277-280.
The Kolmogorov duality theorems for lattices. Soobshch. Akad. Nauk Gruzii 145 (1992), No. 2, 245-248.
On the properties of cohomological functors with coefficients in latices. Bull. Georgian Acad. Sci. 161 (2000), No. 3, 373-376.
On homology groups based on Kurosch type coverings in categories of complete distributive lattices. Bull. Georgian Acad. Sci. 167 (2003), No. 2, 210-213.